Anonymous
Anonymous asked in HealthOther - Health · 1 month ago

how long after taking pain medicine (NSAID) can vomiting as a side effect occur?

(i have a terrible phobia of throwing up, that s why i ask this)

Had to take 1 pill of Diclofenac (NSAID) against bad backpain. Took it about 30/45 mins ago (about 2 hours after dinner) so far nothing has happened (neither pain reliev nor side effects)How fast would vomiting from this medicine occur as a side effect? I know this differs from patient to patient, but i m just curious about the time "in general" (like: "in general, if people take this medicine and haven't vomited after xx Minutes, they probably arent gonna")THANKS A LOT

Update:

thank you for your answers...

its just my phobia that makes me freak out when i read in the package that the sideeffect can be nausea or vomiting... i hate it. but as you said, nothing happened. thank you for calming me down

2 Answers

Relevance
  • 1 month ago
    Favorite Answer

    since almost no ne vomits strictly from taking that, your odds are very low.

  • Pearl
    Lv 7
    1 month ago

    hopefully that wont happen

Still have questions? Get your answers by asking now.